Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 163, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 8, 2016, 4:54 PM MDT for El Paso County, Pueblo County, Colorado. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2016, 4:54 PM MDT (22:54 UTC)
- Expired
- Jul 8, 2016, 5:14 PM MDT
- In force
- 20 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties El Paso County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 41 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 3:31 PM MDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1008 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 1117 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
681
WUUS55 KPUB 082254
SVRPUB
COC041-101-082330-
/O.NEW.KPUB.SV.W.0163.160708T2254Z-160708T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
454 PM MDT FRI JUL 8 2016
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...
NORTH CENTRAL PUEBLO COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 530 PM MDT
* AT 454 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
FOUNTAIN...OR 13 MILES SOUTHEAST OF COLORADO SPRINGS...MOVING
SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN COLORADO SPRINGS...FOUNTAIN...HANOVER...
SECURITY-WIDEFIELD...PINON AND PUEBLO WEST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3865 10486 3882 10458 3858 10422 3833 10456
TIME...MOT...LOC 2254Z 328DEG 22KT 3868 10465
HAIL...1.00IN
WIND...60MPH
$$
PGW1 follow-up statement
035
WWUS55 KPUB 082314
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
514 PM MDT FRI JUL 8 2016
COC041-101-082322-
/O.CAN.KPUB.SV.W.0163.000000T0000Z-160708T2330Z/
EL PASO CO-PUEBLO CO-
514 PM MDT FRI JUL 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN EL PASO AND NORTH
CENTRAL PUEBLO COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER...SMALL
HAIL...HEAVY RAIN...WINDS TO 50 MPH AND LIGHTNING ARE STILL
THREATS WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN AND EAST CENTRAL COLORADO.
LAT...LON 3865 10486 3882 10458 3858 10422 3833 10456
TIME...MOT...LOC 2311Z 328DEG 22KT 3858 10457
$$
LWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:43 PM MDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jul 8, 3:43 PM MDT, 1 hour 11 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 343 PM MDT FRI JUL 8 2016 .UPDATE... Issued at 343 PM MDT Fri Jul 8 2016 ...Updated zones/grids to include Baca...Bent...Crowley ...Huerfano...Kiowa...Las Animas...Otero...Prowers and Pueblo counties in a severe thunderstorm watch until 8 PM MDT... && .SHORT TERM...(This evening through Saturday) Issued at 327 PM MDT Fri Jul 8 2016 ...Active evening then quieter Saturday... Shortwave will move onto the plains and interact with deep surface moisture next several hours. Likely to see increased convection over the Palmer Divide...organizing and tracking southeast across the plains through the evening. Also...more discrete convection likely elsewhere along and east of the mountains. Primary threats will include large hail to golf ball size...winds around 70 mph...heavy rain...flooding and lightning with a small chance of an isolated tornado. Warmer and drier Saturday with much more isolated activity. .LONG TERM...(Saturday night through Friday) Issued at 327 PM MDT Fri Jul 8 2016 Not many adjustments required from previous meteorological thinking with primary longer term issues being temperatures, pops, the potential for strong to possibly severe thunderstorms at times into Saturday evening and then again by next Thursday as well as elevated fire weather concerns at times. Latest longer range forecast model soundings. PV analysis and computer simulations indicate that upper disturbances will continue to interact with adequate atmospheric moisture into Saturday night...capable of producing isolated to scattered showers and thunderstorms...strong to possibly severe at times as projected Saturday evening localized capes, LI's and deep layer shear values challenge 2000 J/KG...-6C and 45 knots at times. WFO Pueblo will continue to monitor closely. It still appears that a return to generally drier conditions should be experienced across the forecast district from Sunday into at least mid-week thanks to drier southwesterly to zonal upper flow. In addition, it still appears that the highest potential for elevated fire weather concerns should be noted from Sunday into Tuesday, with Monday expected to have the highest potential of more widespread near critical to critical fire weather conditions at times. Then a return to more unsettled conditions is projected by next Thursday and Friday as next system impacts the forecast district. Finally, maximum and minimum temperatures should continue to run near or above early July climatological averages during the longer term in combination with gusty gradient winds from later Sunday into Monday. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 327 PM MDT Fri Jul 8 2016 Forecast remains on track. Another round of evening storms expected across the flight area, primarily affecting the Palmer Divide region, eastern mountains and plains. Main threats are large hail, strong winds, heavy rain, lightning. Most activity should be east of flight area after midnight. Tomorrow is showing warming and drying with much more isolated activity than today. MVFR/IFR/LIFR conditions possible in storms. KCOS...KPUB and KALS sites could all see storms generally 20Z-02z. && .PUB Watches/Warnings/Advisories... NONE. &&
Hazardous weather outlook, Jul 8, 11:46 AM MDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1146 AM MDT FRI JUL 8 2016 COZ058>089-093>099-091800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1146 AM MDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST COLORADO TODAY. STORMS WILL MOST LIKELY GET GOING OVER THE MOUNTAINS AFTER 1 PM...AND THEN SPREAD SOUTHEASTWARD ACROSS THE PLAINS THROUGH THE AFTERNOON AND EVENING. THE MOST LIKELY AREA FOR SEVERE STORM DEVELOPMENT WILL BE OVER THE PIKES PEAK REGION INITIALLY AND THEN SOUTHEAST ACROSS THE PLAINS. THE PRIMARY STORM THREATS TODAY WILL BE HAIL UP TO GOLF BALL SIZE...WIND GUSTS TO 70 MPH...HEAVY RAIN...FLOODING AND LIGHTNING. THERE IS ALSO SOME THREAT OF AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE EACH DAY...MAINLY OVER THE MOUNTAINS AND SOUTHEAST PLAINS. THE MAIN THREATS FROM STORMS WILL BE LIGHTNING AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY THIS AFTERNOON AND EVENING ACROSS THE PIKES PEAK REGION AND SOUTHEAST PLAINS. 50/50
In the hours before
Local storm report, Jul 8, 4:35 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
435 PM MDT FRI JUL 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 3 E BLACK FOREST 39.01N 104.64W
07/08/2016 M0.88 INCH EL PASO CO TRAINED SPOTTER
.
&&
ALLocal storm report, Jul 8, 4:39 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
439 PM MDT FRI JUL 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL 1 NE SECURITY 38.75N 104.73W
07/08/2016 M0.75 INCH EL PASO CO TRAINED SPOTTER
.
&&
ALLocal storm report, Jul 8, 4:44 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
444 PM MDT FRI JUL 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL 2 SE SECURITY 38.73N 104.70W
07/08/2016 M0.75 INCH EL PASO CO TRAINED SPOTTER
.
&&
ALLocal storm report, Jul 8, 4:46 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
446 PM MDT FRI JUL 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 3 E MONUMENT 39.10N 104.81W
07/08/2016 M0.88 INCH EL PASO CO TRAINED SPOTTER
.
&&
RMGLocal storm report, Jul 8, 4:49 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
449 PM MDT FRI JUL 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL 3 ESE MONUMENT 39.08N 104.82W
07/08/2016 E0.75 INCH EL PASO CO PUBLIC
.
&&
RMGLocal storm report, Jul 8, 4:50 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
450 PM MDT FRI JUL 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 3 N FALCON 38.97N 104.62W
07/08/2016 M1.00 INCH EL PASO CO TRAINED SPOTTER
. THE DURATION OF THE HAIL EVENT WAS 10
MINUTES.
&&
ALThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 6:06 PM MDT | Special Weather Statement | PUB | Pueblo | 24 min |
| Jul 7, 7:52 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jul 7, 8:13 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 7, 8:18 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 42 min |
| Jul 7, 8:20 PM MDT | Special Weather Statement | PUB | Kiowa | 25 min |
| Jul 7, 8:29 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 46 min |
| Jul 7, 8:35 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 40 min |
| Jul 7, 8:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 66 min |
| Jul 7, 9:07 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 38 min |
| Jul 7, 9:41 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 49 min |
| Jul 7, 9:52 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 7, 10:23 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 41 min |
| Jul 7, 10:34 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jul 7, 11:17 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 43 min |
| Jul 7, 11:35 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 7, 11:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 44 min |
| Jul 8, 12:16 AM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 59 min |
| Jul 8, 1:12 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 48 min |
| Jul 8, 1:55 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 65 min |
| Jul 8, 2:25 AM MDT | Tornado Warning | PUB | Kiowa, Prowers | 35 min |
| Jul 8, 2:30 AM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Jul 8, 2:50 AM MDT | Special Weather Statement | PUB | Pueblo | 40 min |
| Jul 8, 2:54 AM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 51 min |
| Jul 8, 3:00 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Jul 8, 3:17 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 28 min |
| Jul 8, 3:37 AM MDT | Areal Flood Advisory | PUB | El Paso | 113 min |
| Jul 8, 3:39 AM MDT | Areal Flood Advisory | PUB | Pueblo | 2 hr |
| Jul 8, 3:42 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 33 min |
| Jul 8, 3:46 AM MDT | Severe Thunderstorm Warning | PUB | Prowers | 14 min |
| Jul 8, 3:57 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 33 min |
| Jul 8, 4:08 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 19 min |
| Jul 8, 4:10 AM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 50 min |
| Jul 8, 4:46 AM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 44 min |
| Jul 8, 4:57 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 33 min |
| Jul 8, 4:59 AM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 31 min |
| Jul 8, 5:25 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa, Otero | 50 min |
| Jul 8, 5:28 AM MDT | Special Weather Statement | PUB | Pueblo | 47 min |
| Jul 8, 5:31 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 29 min |
| Jul 8, 5:41 AM MDT | Areal Flood Advisory | PUB | Pueblo | 64 min |
| Jul 8, 5:54 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 36 min |
| Jul 8, 7:56 AM MDT | Special Weather Statement | PUB | Las Animas | 34 min |
| Jul 8, 12:37 PM MDT | Special Weather Statement | PUB | Pueblo | 83 min |
| Jul 8, 12:40 PM MDT | Special Weather Statement | PUB | Huerfano | 95 min |
| Jul 8, 12:46 PM MDT | Special Weather Statement | PUB | El Paso | 89 min |
| Jul 8, 1:47 PM MDT | Special Weather Statement | PUB | Las Animas | 43 min |
| Jul 8, 2:12 PM MDT | Special Weather Statement | PUB | Las Animas | 48 min |
| Jul 8, 2:45 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 30 min |
| Jul 8, 2:49 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 26 min |
| Jul 8, 3:06 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 24 min |
| Jul 8, 3:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 61 min |
| Jul 8, 3:51 PM MDT | Special Weather Statement | PUB | Teller | 39 min |
| Jul 8, 3:52 PM MDT | Special Weather Statement | PUB | Fremont | 53 min |
| Jul 8, 4:03 PM MDT | Tornado Warning | PUB | El Paso | 42 min |
| Jul 8, 4:32 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 28 min |
| Jul 8, 4:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Jul 8, 4:44 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 8, 5:09 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 51 min |
| Jul 8, 5:29 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Jul 8, 5:31 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 29 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.